# SDR AALA20120626003

- Difficulty date: June 26, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- Aircraft time: 82,737 hours, 13,246 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AT STATION 1197 + 142 AND STRINGER 39 RIGHT CORRODED.  INSTALLED EXTERNAL DOUBLER REPAIR PER SRM 53-00-01.
